2231-3915 (Online)
2231-3907 (Print)

Author(s): Girish Kapoor


DOI: Not Available

Address: Girish Kapoor
Department of Mathematics, Govt. College Arki, Distt. Solan, Himachal Pradesh, India
*Corresponding Author

Published In:   Volume - 4,      Issue - 1,     Year - 2014

A new lower bound for the unweighted Cebysev functional involving two n-tuples of real numbers is developed. Some related bounds for roots of polynomial equation and bounds for eigen values of a square matrix with real spectrum is obtained.

Cite this article:
Girish Kapoor. On Some Bounds for Cebysev Functional with Applications. Int. J. Tech. 4(1): Jan.-June. 2014; Page 82-85

Recomonded Articles:

Author(s): Girish Kapoor

DOI:         Access: Open Access Read More

International Journal of Technology (IJT) is an international, peer-reviewed journal, research journal aiming at promoting and publishing original high quality research in all disciplines of engineering sciences and technology...... Read more >>>

RNI: Not Available                     
DOI: 10.5958/2231-3915 

Recent Articles